# SDR SIMA20160205004

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,895 hours, 35,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 8 CONNECTOR AT FLOOR PANEL 261BF MISSING, ACFT SIDE.  INSTALLED MISSING CONNECTORS SP9212 WIRE W192-8832-22 & SP9213 WIRE W192-8833-22 IAW SWPM 20-50-00.  CONTACT PN M39029-32-248.
